MathSciNet Relay Station
MathSciNet bibliographic data
MR1034657 14L30 (13A30 20G99)
Andruskiewitsch, Nicolás; Tirao, Juan A. A restriction theorem for modules having a spherical submodule. Trans. Amer. Math. Soc. 331 (1992), no. 2, 705–725.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement